# SDR F3LA202510230319

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N330FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08219
- Aircraft time: 23,649 hours, 10,938 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INSPECTION ON RH WING DRY BAY 674AB CORROSION WAS FOUND UNDER MULTIPLE NUTS.  INSPECTION AND WORK PERFORMED AS PER EO-A32F-57-32466-01-FINAL. MX ACTION IS ACCEPTABLE.
